| Model Number |
RONYX30015UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An attempt was made to use a resolute onyx coronary drug eluting stent in a moderately tortuous, mildly calcified lesion in the ostium of the circumflex (cx) artery.There was a 90 degree take off of the ostial lesion.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that the stent dislodged during delivery to operating room at the lesion.The stent was removed from the patient using a non-mdt balloon.The non-mdt balloon was threaded through the stent, inflated to 3atm and this secured the stent.The stent was pulled out of the guide and brought outside of the body.This was reported as easy to complete.Additional balloon prep was carried out with a 2.5x12mm balloon.A new stent was delivered with no issues.The patient is alive with no injury.
Additional Manufacturer Narrative
Product analysis summary: the device returned with a non-medtronic device.The stent was not present on the balloon and did not return for analysis.Kinks were evident on the hypotube.A kink was evident on the distal shaft.Crimp impressions were visible on the exposed balloon surface.The balloon folds were partially expanded.Deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
This report is being submitted as part of a retrospective review and remediation for capa 564121 per (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.